Vomiting + Botox
I have really deep crows feet and tried Botox but afterwards I fainted then began to vomit. Should I try it again?
I also noticed that I had a little bit of difficulty swallowing for a few weeks afterwards. I am not sure if it was just nerves and anxiety that... READ MORE
Severe diarreha, vomitting and drop of blood pressure 6 hours after botox injection. Is this normal?
Am a 40 years old healthy man , i had botox injection for the second time last week, 6 hours after botox injecton i suddenly experienced severe... READ MORE
I received two botox injections within a month of one another first, between the brows and around the eyes. days later I had a terrible migraine and... READ MORE
After having Botox injections, can you experience severe headaches & vomiting if you take cold medications and/or antibiotics?
My sister had Botox injections approximately 3 weeks ago; Three days ago she was hospitalized with pneumonia and severe headaches; the headaches are... READ MORE